Alert archive / Georgia / Heat Advisories in 2015

Heat Advisory 7, NWS Atlanta, GA

July 11, 201532 counties in Georgia

NWS Atlanta, GA issued this heat advisory at Jul 11, 2015, 3:28 AM EDT for 32 counties in Georgia. It took effect at Jul 11, 2015, 12:00 PM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jul 11, 2015, 3:28 AM EDT (07:28 UTC)
In effect from
Jul 11, 2015, 12:00 PM EDT
Expired
Jul 11, 2015, 7:59 PM EDT
In force
8 hr
Issued by
NWS Atlanta, GA
All 32 counties

Bibb County, GA, Bleckley County, GA, Chattahoochee County, GA, Crawford County, GA, Crisp County, GA, Dodge County, GA, Dooly County, GA, Emanuel County, GA, Glascock County, GA, Houston County, GA, Jefferson County, GA, Johnson County, GA, Laurens County, GA, Macon County, GA, Marion County, GA, Montgomery County, GA, Muscogee County, GA, Peach County, GA, Pulaski County, GA, Schley County, GA, Stewart County, GA, Sumter County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Twiggs County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 32 km from the middle of the area, began a volume at 07:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.5 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2015-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 121 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2015-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
121 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
1786 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

073 
WWUS72 KFFC 110728
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
328 AM EDT SAT JUL 11 2015

GAZ074-076-083>086-096>098-107>113-112200-
/O.NEW.KFFC.HT.Y.0007.150711T1600Z-150711T2300Z/
WASHINGTON-JEFFERSON-TWIGGS-WILKINSON-JOHNSON-EMANUEL-BLECKLEY-
LAURENS-TREUTLEN-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-
TOOMBS-
INCLUDING THE CITIES OF...SWAINSBORO...DUBLIN...VIDALIA
328 AM EDT SAT JUL 11 2015

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING.

* LOCATIONS...EASTERN PORTIONS OF CENTRAL GEORGIA EAST OF MACON.

* HEAT INDEX VALUES...104 TO 107.

* IMPACTS...HIGH TEMPERATURES AND HUMIDITY COULD LEAD TO HEAT 
  ILLNESSES IF PROPER PRECAUTIONS ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL CREATE HEAT INDEX READINGS OF AT LEAST 105 DEGREES.

DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM AND STAY
OUT OF DIRECT SUNSHINE. REMEMBER...THE ELDERLY...VERY YOUNG...AND
PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME HEAT.
KEEP YOUR PETS SAFE TOO BY PROVIDING PLENTY OF CLEAN...COOL WATER
AND A SHADY LOCATION. ALSO NEVER LEAVE YOUR KIDS OR PETS IN A HOT
CAR.

&&

$$
2 follow-up statements
323 
WWUS72 KFFC 111550
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1150 AM EDT SAT JUL 11 2015

GAZ075-080>082-089>095-102>106-120000-
/O.EXB.KFFC.HT.Y.0007.150711T1600Z-150712T0100Z/
GLASCOCK-TAYLOR-CRAWFORD-BIBB-MUSCOGEE-CHATTAHOOCHEE-MARION-
SCHLEY-MACON-PEACH-HOUSTON-STEWART-WEBSTER-SUMTER-DOOLY-CRISP-
INCLUDING THE CITIES OF...MACON...COLUMBUS...WARNER ROBINS...
LUMPKIN...AMERICUS...CORDELE
1150 AM EDT SAT JUL 11 2015

...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EDT THIS EVENING.

* LOCATIONS...EASTERN PORTIONS OF CENTRAL GEORGIA EAST OF MACON.

* HEAT INDEX VALUES...104 TO 107.

* IMPACTS...HIGH TEMPERATURES AND HUMIDITY COULD LEAD TO HEAT 
  ILLNESSES IF PROPER PRECAUTIONS ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN YOU MUST BE OUTDOORS IN HOT WEATHER...TAKE STEPS TO STAY
COOL AND HEALTHY. CUT DOWN ON EXERCISE AND OTHER HARD
TASKS. DRINK TWO TO FOUR GLASSES OF COOL...NON-ALCOHOLIC FLUIDS
EVERY HOUR. REST OFTEN IN SHADY AREAS. WEAR LIGHT
CLOTHING AND PROTECT YOURSELF FROM THE SUN WITH A WIDE BRIMMED
HAT...SUNGLASSES AND SUNSCREEN SPF 15 OR HIGHER.

&&

$$

GAZ074-076-083>086-096>098-107>113-120000-
/O.EXT.KFFC.HT.Y.0007.150711T1600Z-150712T0100Z/
WASHINGTON-JEFFERSON-TWIGGS-WILKINSON-JOHNSON-EMANUEL-BLECKLEY-
LAURENS-TREUTLEN-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-
TOOMBS-
INCLUDING THE CITIES OF...SWAINSBORO...DUBLIN...VIDALIA
1150 AM EDT SAT JUL 11 2015

...HEAT ADVISORY NOW IN EFFECT UNTIL 9 PM EDT THIS EVENING...

* LOCATIONS...EASTERN PORTIONS OF CENTRAL GEORGIA EAST OF MACON.

* HEAT INDEX VALUES...104 TO 107.

* IMPACTS...HIGH TEMPERATURES AND HUMIDITY COULD LEAD TO HEAT 
  ILLNESSES IF PROPER PRECAUTIONS ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN YOU MUST BE OUTDOORS IN HOT WEATHER...TAKE STEPS TO STAY
COOL AND HEALTHY. CUT DOWN ON EXERCISE AND OTHER HARD
TASKS. DRINK TWO TO FOUR GLASSES OF COOL...NON-ALCOHOLIC FLUIDS
EVERY HOUR. REST OFTEN IN SHADY AREAS. WEAR LIGHT
CLOTHING AND PROTECT YOURSELF FROM THE SUN WITH A WIDE BRIMMED
HAT...SUNGLASSES AND SUNSCREEN SPF 15 OR HIGHER.

&&

$$
607 
WWUS72 KFFC 112359
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
759 PM EDT SAT JUL 11 2015


GAZ074>076-080>086-089>098-102>113-120100-
/O.CAN.KFFC.HT.Y.0007.000000T0000Z-150712T0100Z/
WASHINGTON-GLASCOCK-JEFFERSON-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...MACON...SWAINSBORO...COLUMBUS...
WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...CORDELE...VIDALIA
759 PM EDT SAT JUL 11 2015

...HEAT ADVISORY FOR PARTS OF CENTRAL GEORGIA IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS CANCELLED THE
HEAT ADVISORY FOR PARTS OF CENTRAL GEORGIA.

THE HEAT INDEX VALUES ACROSS THE ADVISORY AREA HAVE FALLEN BELOW
THE CRITICAL 105 DEGREE MARK... AND TEMPERATURES WILL CONTINUE TO
COOL THROUGH THE EVENING. THEREFORE...THE HEAT ADVISORY HAS BEEN
CANCELLED.

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this heat advisory went out at Jul 11, 1:16 AM EDT, 2 hours 12 minutes earlier.

Area forecast discussion, Jul 11, 1:16 AM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
116 AM EDT SAT JUL 11 2015

.PREV DISCUSSION... /ISSUED 1026 PM EDT FRI JUL 10 2015/

UPDATE...
FORECAST IS ON TRACK AND WITH THE THUNDERSTORMS DIMINISHING ACROSS
THE CWA...HAVE REMOVED REMAINING MENTION OF SHOWERS AND
THUNDERSTORMS FOR THE REMAINDER OF THE NIGHT. MADE A FEW
ADDITIONAL TWEAKS TO ACCOUNT FOR TRENDS.

PREV DISCUSSION...

SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
/ISSUED 245 PM EDT FRI JUL 10 2015/
PERSISTENCE WILL CONTINUE THROUGH THE SHORT TERM. ISOLATED TO
SCATTERED THUNDERSTORMS THAT HAVE DEVELOPED WILL DISSIPATE THIS
EVENING. EXPECT THE SAME AGAIN ON SATURDAY AS THE LEE SIDE TROUGH
CONTINUES OVER CENTRAL GA WHICH WILL BE THE FOCUS FOR CONVECTIVE
DEVELOPMENT. THERE COULD ALSO BE A SLIGHTLY HIGHER CHANCE ACROSS
NORTH GEORGIA WHERE THERE WILL BE GREATER INSTABILITY. NO MAJOR
TEMPERATURES SWINGS THROUGH THE SHORT TERM AND MOS GUIDANCE HAS A
GOOD HANDLE ON THIS.

17

LONG TERM /SUNDAY THROUGH FRIDAY/...
/ISSUED 245 PM EDT FRI JUL 10 2015/
HAVE ONLY MADE MINOR ADJUSTMENTS TO THE EXTENDED PERIODS TO
ACCOUNT FOR LATEST MODEL TRENDS. TEMPERATURES CONTINUE TO LOOK
ABOVE NORMAL THROUGH NEXT WEEK...THOUGH WILL SEE SLIGHTLY HIGHER
POPS AS HIGH PRESSURE RIDGE SHIFTS TO THE WEST. OVERALL...CURRENT
FORECAST TRENDS LOOK TO BE ON TRACK. PREVIOUS DISCUSSION FOLLOWS.

31

/ISSUED 317 AM EDT FRI JUL 10 2015/
CWFA STAYS UNDER THE INFLUENCE OF THE UPPER RIDGE THROUGH THE
REMAINDER OF THE WEEKEND. HIGH PRESSURE ALOFT BEGINS TO RETROGRADE
WEST BY TUESDAY AS A TROUGH BEGINS TO DIG SOUTH ACROSS THE EASTERN
SEABOARD. NW FLOW ALOFT CONTINUES THROUGH THE END OF THE WEEK. A
PATTERN CHANGE LOOKS TO HAPPEN BY NEXT WEEKEND AS THE HIGH ALOFT
BEGINS TO BUILD BACK EAST.

AT THE SURFACE...A LEE TROUGH WILL REMAIN IN PLACE ACROSS THE
EAST/SOUTHEAST PORTION OF THE CWFA THROUGH MUCH OF NEXT WEEK. THIS
FEATURE MAY HELP FOCUS SOME AFTERNOON SHRA/TSRA.

POPS SHOULD BE LOWER THROUGH THE WEEKEND WITH THE HIGH PRESSURE
ALOFT HELPING TO SUPPRESS WIDESPREAD CONVECTION. POPS WILL INCREASE
BY NEXT WEEK...AS THE HIGH SHIFTS WESTWARD. ALSO...ANY SHORTWAVES
DROPPING DOWN IN THE NW FLOW WILL HAVE THE POTENTIAL TO INCREASE
CONVECTIVE COVERAGE.

WITH THE RIDGE OVERHEAD...TEMPS MOSTLY IN THE MIDDLE TO UPPER 90S
ARE LIKELY EACH DAY...WITH MIDDLE TO UPPER 80S IN THE HIGHEST
ELEVATIONS. AS THE RIDGE BREAKS DOWN EARLY NEXT WEEK...A SLIGHT
BREAK IN TEMPS IS EXPECTED WITH VALUES AVERAGING FROM THE MIDDLE TO
UPPER 80S TO LOWER 90S ACROSS MOST LOCALES OUTSIDE THE NORTHEAST GA
MOUNTAINS.

GUIDANCE SEEMED A LITTLE TO WARM DURING THE MIDDLE OF NEXT WEEK FOR
NW FLOW. HAVE BUMPED HIGH TEMPS DOWN A DEGREE OR TWO ACROSS THE
AREA.

HEAT INDICES MAY APPROACH 105 DEGREES IN PORTIONS OF THE SE CWFA
MONDAY AND TUESDAY. RIGHT NOW...VALUES REMAIN BELOW CRITICAL
THRESHOLDS...BUT EVEN A ONE OR TWO DEGREE CHANGE IN TEMP/DEWPOINT
COULD CAUSE HEAT INDICES TO REACH 105 DEGREES OR ABOVE.

NLISTEMAA

CLIMATE...

RECORDS FOR 07-10

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     105 1930     72 1979     76 1981     58 1952
   KATL     100 1936     72 1979     81 1879     58 1891
                1930        1894
   KMCN     103 1980     77 1950     77 1986     58 1972
                1930
   KCSG     101 1980     79 2005     78 2000     63 1963

RECORDS FOR 07-11

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     101 1930     78 1979     79 1980     59 1963
                            1961
                            1906
   KATL     101 1980     73 1961     81 1879     58 1894
   KMCN     104 1980     76 1961     79 2005     61 1947
   KCSG     102 1980     73 1961     81 1980     61 1963

RECORDS FOR 07-12

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     108 1930     68 1999     76 1981     59 1963
                                        1969
   KATL     103 1980     70 1898     80 1980     53 1898
                1930                    1879
   KMCN     105 1980     78 1900     78 1925     61 1953
                                        1901
   KCSG     101 1980     82 1953     80 1980     61 1956

RECORDS FOR 07-13

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     103 1980     73 1999     77 1980     58 1918
                1925
   KATL     105 1980     74 1999     79 1980     59 1898
                                        1879
   KMCN     108 1980     68 1898     79 1980     61 1898
   KCSG     103 1980     77 1999     78 1991     62 1963

&&

.AVIATION...
06Z UPDATE...
VFR CONDITIONS EXPECTED. FEW-SCT CU 3000-4000 FT DEVELOPING
TOWARD MIDDAY LIFTING TO 5000-6000 FT WITH BRIEF BKN CEILINGS
POSSIBLE. BEST CHANCES FOR THUNDERSTORMS LOOK TO BE ACROSS
CENTRAL GA BUT CAN NOT RULE THEM OUT ANYWHERE. CALM OR LIGHT WEST
WINDS INCREASING WNW 8-12 KTS WITH SOME GUSTS POSSIBLE DURING THE
DAY.

//ATL CONFIDENCE...06Z UPDATE...
LOW CONFIDENCE FOR IMPACTS FROM ANY THUNDERSTORMS THIS AFTERNOON.
MEDIUM TO HIGH CONFIDENCE ALL OTHER ELEMENTS.

BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          98  71  95  73 /  20  20  20  20
ATLANTA         96  74  92  75 /  20  20  20  10
BLAIRSVILLE     87  66  87  66 /  30  20  20  20
CARTERSVILLE    95  69  92  71 /  20  20  20  10
COLUMBUS        96  73  95  76 /  30  20  20  10
GAINESVILLE     94  71  91  73 /  20  20  20  20
MACON           98  73  96  74 /  30  20  30  20
ROME            96  69  93  72 /  20  20  20  10
PEACHTREE CITY  95  70  93  73 /  20  20  20  10
VIDALIA         99  74  96  75 /  30  20  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BDL
LONG TERM....NLISTEMAA
AVIATION...BDL
Hazardous weather outlook, Jul 10, 10:04 PM EDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1004 PM EDT FRI JUL 10 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1004 PM EDT FRI JUL 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...REST OF TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

CONTINUED CHANCES OF AFTERNOON SHOWERS AND THUNDERSTORMS ARE
EXPECTED INTO THE WEEKEND. ANY STORMS THAT DO FORM WILL BE CAPABLE
OF PRODUCING STRONG WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING
ALONG WITH HEAVY RAIN. TEMPERATURES WILL BE INCREASING WITH MID TO
UPPER 90S FOR PORTIONS OF EAST CENTRAL GEORGIA THROUGH THE WEEKEND
AND HEAT INDICES NEAR OR SLIGHTLY ABOVE 100 DEGREES.

A MORE ACTIVE THUNDERSTORM PATTERN LOOKS TO RETURN BY LATE
SATURDAY INTO EARLY NEXT WEEK WITH MORE WIDESPREAD PRECIPITATION
CHANCES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Local storm report, Jul 10, 9:46 PM EDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
946 PM EDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     1 ESE MCRAE             32.06N  82.88W
07/10/2015                   TELFAIR            GA   911 CALL CENTER

            THE TELFAIR COUNTY 911 CENTER REPORTED TWO TREES DOWN
            ALONG INDUSTRIAL BLVD AND OAK STREET.

&&

EVENT NUMBER FFC1500505

JLF
Local storm report, Jul 10, 9:52 PM EDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
952 PM EDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             1 SW SCOTLAND           32.04N  82.84W
07/10/2015  E0.88 INCH       TELFAIR            GA   911 CALL CENTER

            THE TELFAIR COUNTY 911 CENTER REPORTED DIME TO NICKEL
            SIZED HAIL BETWEEN MCRAE AND LUMBER CITY.

&&

EVENT NUMBER FFC1500506

JLF
Local storm report, Jul 10, 10:01 PM EDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1001 PM EDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     5 E NEW HOME            32.77N  82.52W
07/10/2015                   JOHNSON            GA   COUNTY OFFICIAL

            A JOHNSON COUNTY OFFICIAL REPORTED A FEW TREES DOWN IN
            THE NORTHEAST PART OF THE COUNTY.

&&

EVENT NUMBER FFC1500507

JLF
Local storm report, Jul 10, 10:02 PM EDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1002 PM EDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             5 E NEW HOME            32.77N  82.52W
07/10/2015  E0.70 INCH       JOHNSON            GA   COUNTY OFFICIAL

            A JOHNSON COUNTY OFFICIAL REPORTED DIME SIZED HAIL IN
            THE NORTHEAST PORTION OF THE COUNTY.

&&

CORRECTED REMARKS

EVENT NUMBER FFC1500499

JLF
Local storm report, Jul 10, 10:05 PM EDT, 5 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1005 PM EDT FRI JUL 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             5 E NEW HOME            32.77N  82.52W
07/10/2015  E0.70 INCH       JOHNSON            GA   COUNTY OFFICIAL

            A JOHNSON COUNTY OFFICIAL REPORTED DIME SIZED HAIL IN
            THE NORTHEAST PORTION OF THE COUNTY.

0350 PM     TSTM WND DMG     5 E NEW HOME            32.77N  82.52W
07/10/2015                   JOHNSON            GA   COUNTY OFFICIAL

            A JOHNSON COUNTY OFFICIAL REPORTED A FEW TREES DOWN IN
            THE NORTHEAST PART OF THE COUNTY.

0353 PM     TSTM WND DMG     3 NNE DUDLEY            32.59N  83.05W
07/10/2015                   LAURENS            GA   911 CALL CENTER

            THE LAURENS COUNTY 911 CENTER REPORTED ONE TREE DOWN
            ALONG OLD HAWKINSVILLE ROAD.

0358 PM     TSTM WND DMG     MOUNTVILLE              33.04N  84.88W
07/10/2015                   TROUP              GA   911 CALL CENTER

            911 CALL CENTER RECEIVED REPORT OF TREES DOWN NEAR
            HOGANSVILLE RD AND PATILLO RD...HINES RD...WHITESVILLE
            ST IN THE 400 BLOCK...AND ON INTERSTATE 185 AT
            INTERSTATE 85.

0427 PM     TSTM WND DMG     MACON                   32.83N  83.64W
07/10/2015                   BIBB               GA   BROADCAST MEDIA

            BROADCAST METEOROLOGIST RECEIVED REPORT FROM PUBLIC OF
            TREES DOWN IN BIBB AND JONES COUNTIES...MOSTLY ALONG
            GRAHAM ROAD. HEAVIEST TREE DAMAGE WAS ACROSS JONES
            COUNTY.

0440 PM     TSTM WND DMG     2 ENE MARION            32.67N  83.40W
07/10/2015                   TWIGGS             GA   911 CALL CENTER

            THE TWIGGS COUNTY 911 CENTER REPORTED TWO TREES DOWN
            ALONG BULLARD ROAD.

0530 PM     TSTM WND DMG     FORSYTH                 33.03N  83.94W
07/10/2015                   MONROE             GA   AMATEUR RADIO

            AMATEUR RADIO OPERATOR REPORTED A LARGE TREE LIMB OVER
            THE ROAD AT HIGHWAY 18 NEAR LEE KING ROAD AND ANOTHER
            TREE DOWN ON HIGHWAY 87 NEAR MILE MARKER 10.

0655 PM     TSTM WND DMG     1 ESE MCRAE             32.06N  82.88W
07/10/2015                   TELFAIR            GA   911 CALL CENTER

            THE TELFAIR COUNTY 911 CENTER REPORTED TWO TREES DOWN
            ALONG INDUSTRIAL BLVD AND OAK STREET.

0700 PM     HAIL             1 SW SCOTLAND           32.04N  82.84W
07/10/2015  E0.88 INCH       TELFAIR            GA   911 CALL CENTER

            THE TELFAIR COUNTY 911 CENTER REPORTED DIME TO NICKEL
            SIZED HAIL BETWEEN MCRAE AND LUMBER CITY.

&&

EVENT NUMBER FFC1500499 FFC1500507 FFC1500500 FFC1500502 FFC1500504
FFC1500502 FFC1500503 FFC1500505 FFC1500506

JLF

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 2:55 PM EDTSpecial Weather StatementFFCCatoosa, Murray, Whitfield50 min
Jul 11, 3:21 PM EDTSpecial Weather StatementFFCGordon24 min
Jul 11, 3:41 PM EDTSpecial Weather StatementFFCGordon64 min
Jul 11, 4:20 PM EDTSpecial Weather StatementFFCCherokee40 min

Nearby

Heat Advisories in Georgia, 2015Every heat advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.